| Model Number |
VH-3010 |
| Medical Device Problem Code |
Intermittent Loss of Power (4016)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
Event or Problem Description
The hospital reported that the t.W.Power supply failed during a high-current output functional test performed in accordance with the ifu, with readings of 5.2¿5.3 falling outside the specifications listed in the ifu.This was noticed during biomed performing yearly pm on equipment not during a procedure.It is unknown how many times the devices were in service and used.The functionality issues were observed by biomed.This power supply was purchased (b)(6) 2026.There was no patient involvement.The same person tested all the power supplies together and had another tech review of his work after him to verify results.